# SDR ZW0A0112206

- Difficulty date: December 15, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION BETWEEN STA 1042 AND 1072, LONGERON 30, AROUND FASTENER HOLES IN LONGERON, SEVERAL LOCATIONS.  REMOVED CORROSION AROUND FASTENERS BETWEEN STA 1042 AND 1072, AT LONGERON 30, PER SPM 6-80-01 PAGE 1 AND 3.
